# SDR SWAA960527

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

DIVERTED TO SPS DUE TO APU FIRE WARNING IN FLIGHT.  DISCHARGED FIRE BOTTLE.  INSPECTED AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  DEFERRED APU FIRE DETECT SYSTEM AND FIRE BOTTLE PER MEL AND CONTINUED.
